# SDR UALA2011052402533

- Difficulty date: May 23, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,496 hours, 11,451 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T1410185
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PANEL HALF MOON SHAPE 3' AFT 2' OTBD OF LANDING LIGHT LENS. HAS 16 AND 1-4 INCHES OF ITS L/E MISSING. PANEL IS 20 AND 3-4 INCHES WIDE.  PANEL (511CB) REMOVED & SENT TO SHOP FOR REPAIR, SECURED REPAIRED PANEL TO AIRCRAFT.
